# SDR AALA971309

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709AA
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FIXED LEADING EDGE SKIN CRACKED 7 INCHES LONG AFT OF NR 5 SLAT OUTBOARD END.  CUT OUT CRACKED AREA AND INSTALLED DOUBLER PER SRM 57-30-4, PAGES 11A AND 11B.  TST:  43,979 HOURS.  CYCLES, 23,058.  (X)
